MathSciNet Relay Station
MathSciNet bibliographic data
MR2998483 34K20 (34K05)
Bohner, Martin J.; Georgieva, Atanaska T.; Hristova, Snezhana G. Nonlinear differential equations with "maxima'': parametric stability in terms of two measures. Appl. Math. Inf. Sci. 7 (2013), no. 1, 41–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement